ACETAMINOPHEN PM EXTRA STRENGTH- acetaminophen and diphenhydramine hydrochloride tablet
ARMY AND AIR FORCE EXCHANGE SERVICE
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen 500 mg
Diphenhydramine HCl 25 mg
temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
- with any other product containing diphenhydramine, even one used on skin
- in children under 12 years of age
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are allergic to acetaminophen or any of the inactive ingredients in this product
- a breathing problem such as emphysema or chronic bronchitis
- liver disease
- difficulty in urination due to enlargement of the prostate gland
- taking the blood thinning drug warfarin
- taking sedatives or tranquilizers
- drowsiness will occur
- avoid alcoholic beverages
- do not drive a motor vehicle or operate machinery
- sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness.
- new symptoms occur
- redness or swelling is present
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
These could be signs of a serious condition.
ask a health professional before use.
In case of accidental overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed
- adults and children 12 years and over
- take 2 gelcaps at bedtime
- do not take more than 2 gelcaps of this product in 24 hours
- children under 12 years: do not use
- store at 25ºC (77ºF); excursions permitted between 15º-30ºC (59º-86ºF)
- avoid high humidity
- see end flap for expiration date and lot number
ammonium hydroxide, colloidal silicon dioxide, croscarmellose sodium, FD&C blue #1, FD&C red #3, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, simethicone, stearic acid, titanium dioxide
Compare To The Active Ingredients of Extra Strength Tylenol® PM*
Acetaminophen 500 mg
Diphenhydramine HCl 25 mg Pain Reliever/Nighttime Sleep-Aid
Contains no aspirin • Non-habit forming
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
*This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Extra Strength Tylenol® PM.
“SATISFACTION GUARANTEED OR YOUR MONEY BACK”
Manufactured For Your Military Exchanges
Distributed by: LNK International, Inc.
Hauppauge, NY 11788
Exchange Select 44-556
| ACETAMINOPHEN PM
EXTRA STRENGTH |
acetaminophen, diphenhydramine hcl tablet
|Labeler — ARMY AND AIR FORCE EXCHANGE SERVICE (001695568)|
|LNK International, Inc.||967626305||pack (55301-557)|
|LNK International, Inc.||832867837||pack (55301-557)|
|LNK International, Inc.||038154464||pack (55301-557)|
|LNK International, Inc.||868734088||pack (55301-557)|
|LNK International, Inc.||832867894||manufacture (55301-557)|
Revised: 03/2021 ARMY AND AIR FORCE EXCHANGE SERVICE
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.